MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE LIPS+ (WITH LIDOCAINE) 1.2 ML

PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE LIPS+ (WITH LIDOCAINE) 1.2 ML
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Prollenium received the adverse event report on 04-apr-2024.Details below : the injector informs the manufacturer that she has had 5 patients that have bumps on the top upper lip occurring approximately 1 year after being injected.The patients age range was form 25 yrs to mid 40s's.These were all first time lip filler patients.All of these patients were injected around the same time and returning lip filler patients were not experiencing these reactions.Prollenium has completed multiple attempts to request the injector for details on each patient to evaluate the reports on a case-by-case basis.No response has been provided so far.Product name and lot number could not be confirmed.Prollenium has completed multiple attempts to reach out the clinic,no response has been provided so far.Prollenium shall provide the clinic with a 30 day notice letter.The investigation could not be adequately completed owing to the lack of information provided.

Brand Name
REVANESSE LIPS+ (WITH LIDOCAINE) 1.2 ML
Common Device Name
REVANESSE LIPS+ (WITH LIDOCAINE) 1.2 ML
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway north
aurora, on L4G 4 C3
CA  L4G 4C3
Manufacturer (Section G)
PROLLENIUM MEDICAL TECHNOLOGIES INC,
138 industrial parkway north
aurora, on L4G4C 3
CA   L4G4C3
Manufacturer Contact
ario khoshbin
138 industrial parkway north
aurora, on L4G4C-3
CA   L4G4C3
MDR Report Key19241822
Report Number3004423487-2024-00007
Device Sequence Number12622381
Product Code LMH
UDI-Device Identifier10669808003032
UDI-Public10669808003032
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P160042 S014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse Practitioner
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2024
Initial Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale